# SDR AALA201609309011

- Difficulty date: September 28, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 53,044 hours, 19,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLASHLIGHT AT DOOR 4L APPEARS DEAD.  REPLACED FLASHLIGHT BATTERY AT DOOR 4L AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
